EXACTECH, INC. NV GXL LIPPED 32MM ID, GROUP 1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
132-32-51 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 68 yo female patient, who had a left hip implanted, underwent a revision procedure approximately 6 years 10 months post the initial procedure.The surgeon revised the total hip due to premature polyethelene wear of the recalled gxl liner.They were revised to a new liner, head, and adaptor.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not available for return.The patient¿s legal team requested the product.No device images were available.No further information.
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 170-32-00 - biolox delta femoral head 32mm od, +0mm.(b)(6) 186-01-48 - integrip cc, cluster 48mm, g1.(b)(6) 188-01-05 - wedge plasma x/o sz 5.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.D1: corrected.H6: corrected investigation clinical codes.